# SDR 2000UALA00125

- Difficulty date: March 10, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 440 hours, 160 cycles
- Engine: Pwa PW4052
- System (JASC): 2110 · Cabin Compressor System
- Part: Sensor
- Condition: Out Of Tolerance
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H, A

## Discrepancy

LT PACK OFF AND TEMP MESSAGE DISPLAYED ON EICAS, SAME AFTER RESET.  ODOR IN CABIN WHEN OPERATING IN STBY NORMAL.  PACK SELECTED TO OFF.  RETURNED TO LAX.  *S/D*  LT PACK OFF AND TEMP MESSAGE WAS PROBABLY CAUSED BY A COMPRESSOR OUTLET SENSOR THAT WAS NOT PROPERLY CALIBRATED AND A RAM AIR EXIT DOOR ACTUATOR THAT WOULD NOT OPEN.  FAULTS ALLOWED THE COMPRESSOR TO REACH 490 DEG F, CAUSING THE COMPRESSOR OVERHEAT SWITCH TO CLOSE.  THE PACK INOP AND OFF LIGHTS WERE ILLUMINATED.  THE COMPRESSOR OVERHEAT SWITCH WAS REPLACED WITHOUT FIXING THE FAULT.  A SECOND RAM AIR EXIT ACTUATOR WAS INSTALLED TO CLEAR THE PACK BITE MESSAGE.  THE SHOP FINDINGS FOR BOTH RAM AIR EXIT ACTUATORS REMOVED FROM 6773.
